# SDR DALA2024111310924

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 L/H WING NO.5 SPOILER LOWER SURFACE FOUND WORN. CORRECTIVE ACTION: L/H WING NO.5 SPOILER LOWER SURFACE REPAIRED AS PER B767-300 SRM 57-70-01-2R-1 & SRM 51-70-17. (0655728)
